# SDR CALA2013112593253

- Difficulty date: November 24, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 93,163 hours, 14,805 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 12
- Condition: Inoperative
- Location: 1st Observer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PTT BUTTON INOPERATIVE ON 1ST OBSERVER AUDIO CONTROL PANEL.   R & R AUDIO CONTROL PANEL IAW AMM, CHECKED OKAY.
